TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
bigBN2010 Offline
Member
Welcome me, I'm new!
*
 
bigBN2010's Avatar
 
Name: Brandon
Age: 27
Gender: Male
Location: Wyoming

Posts: 29
Blog Entries: 6
Join Date: April 27th 2009

od on meds - September 8th 2009, 01:40 AM

ok so like what would happen if i would say take like 10 or so of my depression meds..........just kinda wondering
   
  (#2 (permalink)) Old
SimplyComplex Offline
SimplyComplex :)
I've been here a while
********
 
SimplyComplex's Avatar
 
Name: Melissa
Age: 27
Gender: Female
Location: Canadaland

Posts: 1,316
Blog Entries: 1
Join Date: January 5th 2009

Re: od on meds - September 8th 2009, 02:05 AM

Hey Brandon,

Taking too many of anything prescribed to you, or not prescribed to you is a dangerous thing. Anti-Depressants more so than ever because they work with your brain chemicals. Which is already a dangerous business. Though, I can't give you a specific detail of how much damage something like this would do without the brand of medication. But know that any medication is dangerous. I don't recommend fooling around with this kind of thing.

Consequences of Overdosing
Quote:
The most obvious effect of overdosing of antidepressants is death. If taken in large number it can prove to be fatal. Infact all the effects of these medicines even the desired effect can be considered to be detrimental. The reason being is that there are so many side effects of antidepressants and also a lack of knowledge about their effect on the brain cause the rift.
Quote:
Different people respond in a different manner to a particular medication and also the variety of drugs causes various side effects. Usually doctors start by prescribing low doses and slowly and steadily increase the intake.

But overdosing of it definitely is fatal especially in case of these medicines named the tricycles and tetra cyclic compounds. Care should be taken to monitor the amount of pills taken and should not exceed the limit prescribed by the practitioner. If taken overdose the patient should be immediately rushed to intensive care unit.
All that can be traced back to : http://www.articlesbase.com/health-a...ts-530272.html

You can also look up your specific medication there as well.

If you're considering taking too many of anything, I really think you should think twice about this. Because often we make damage that we can not take back or fix. I've been there and done that, I know people who are still suffering from past overdoses. Trust me when I say it's not something to get into. If you're feeling an urge to take too many, in the moment try calling a hotline in your are. Or even the hospital to hold you over until the urge subsides. Most importantly, talk to your doctor. Because some anti-depressants have the opposite affect and can increase suicidal thought patterns. Please be careful and know you can contact me anytime for an ear to talk to.

Have hope,
-Melisssa


01 // 10 // 11

Baby stand tall. You can have it all.

Don't you worry your pretty little mind, people throw rocks at things that shine..
   
Closed Thread

Bookmarks

Tags
meds

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.